I'm not sure what you mean by bad. Do you mean taking them together or just taking the medications in general?
Please post again with some more information, okay?
Interactions between your drugs
divalproex sodium sodium escitalopram
Applies to: Depakote ER (divalproex sodium sodium), Lexapro (escitalopram)
Treatment with escitalopram may occasionally cause blood sodium levels to get too low, a condition known as hyponatremia, and using it with divalproex sodium sodium can increase that risk. In addition, escitalopram can cause seizures in susceptible patients, which may reduce the effectiveness of medications that are used to control seizures such as divalproex sodium sodium. Talk to your doctor if you have any questions or concerns. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or more frequent monitoring to safely use both medications. You should seek medical attention if you experience nausea, vomiting, headache, lethargy, irritability, difficulty concentrating, memory impairment, confusion, muscle spasm, weakness or unsteadiness, as these may be symptoms of hyponatremia. More severe cases may lead to hallucination, fainting, seizure, coma, and even death. Also let your doctor know if you develop seizures or experience an increase in seizures during treatment with escitalopram. Additionally, because these medications may cause dizziness, drowsiness, and impairment in judgment, reaction speed and motor coordination, you should avoid driving or operating hazardous machinery until you know how they affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Interaction check: https://www.drugs.com/interactions-check.php?drug_list=918-483,1013-565
Do have a word with your Dr. in order to clarify any issues you may have.
Take care, masso
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.